# SDR BNG0002

- Difficulty date: November 6, 2005
- Submitted: November 21, 2005
- Operation: General aviation
- Aircraft: N3023K
- Make and model: Piper PA-28RT-201
- Aircraft serial: 28R7918022
- Aircraft time: 4,055 hours
- System (JASC): 2460 · DC Power Distribution System
- Part: Circuit Breaker
- Part number: PS5012012
- Condition: Failed
- Location: Unknown
- Stage of operation: LD
- How discovered: V
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

CIRCUIT BREAKER FAILED.
